| Model Number |
96280 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer reported that while monitoring telemetry patients at two xhibit central stations (xcs), multiple telemetry patients went offline.A spacelabs healthcare product support specialist (pss) performed troubleshooting and a log review and identified that the xhibit telemetry receiver (xtr) farm was exceeding connections.The pss informed the customer that they would need to evaluate their connections to reduce any further impact.